Alert archive / Oklahoma / Freeze Warnings in 2007

Freeze Warning 9, NWS Tulsa, OK

November 15, 20074 counties in Arkansas; 21 counties in Oklahoma

NWS Tulsa, OK issued this freeze warning at Nov 15, 2007, 3:35 AM CST for 4 counties in Arkansas; 21 counties in Oklahoma. It took effect at Nov 15, 2007, 9:37 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2007, 3:35 AM CST (09:35 UTC)
In effect from
Nov 15, 2007, 9:37 PM CST
Expired
Nov 16, 2007, 9:00 AM CST
In force
11 hr
Issued by
NWS Tulsa, OK
All 25 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2399 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 150935
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
335 AM CST THU NOV 15 2007

...FREEZING TEMPERATURES POSSIBLE THIS MORNING AND LIKELY TONIGHT
AND FRIDAY MORNING AS DRY COLD AIR REMAINS OVER THE REGION...

ARZ001-002-OKZ054>058-063-151745-
/O.UPG.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/
/O.NEW.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/
/O.CON.KTSA.FZ.W.0008.000000T0000Z-071115T1500Z/
BENTON-CARROLL-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...
MIAMI...JAY
335 AM CST THU NOV 15 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST
FRIDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. 
THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION.

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

TEMPERATURES THIS MORNING ARE IN THE UPPER 30S AND LIKELY 
WILL DIP TO AROUND THE FREEZING MARK AROUND SUNRISE. 

WITH DRY AIR IN PLACE...AND CLEAR SKIES WITH LIGHT WINDS EXPECTED 
TONIGHT...TEMPERATURES ARE EXPECTED TO FALL RAPIDLY AFTER SUNSET 
THIS EVENING AND APPROACH THE FREEZING MARK AROUND MIDNIGHT WITH 
SEVERAL HOURS OF NEAR OR BELOW FREEZING TEMPERATURES EXPECTED 
BEFORE WARMING BEGINS FRIDAY MORNING. 

$$

ARZ010-011-019-020-029-OKZ049-061-062-067>070-072-074>076-151745-
/O.UPG.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/
/O.NEW.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/
WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-
ROGERS-MAYES-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE...
HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...CLAREMORE...PRYOR...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...SALLISAW...STIGLER...WILBURTON...POTEAU
335 AM CST THU NOV 15 2007

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST
FRIDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
WASHINGTON...MADISON...CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...ROGERS...MAYES...WAGONER...CHEROKEE...ADAIR...
MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. 
THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION.

VERY DRY AIR OVER THE REGION WILL ALLOW TEMPERATURES TO RAPIDLY 
FALL EARLY TONIGHT. WITH LIGHT WINDS AND CLEAR SKIES...TEMPERATURES 
WILL BE CLOSE TO FREEZING BY MIDNIGHT WITH SEVERAL HOURS OF NEAR 
OR BELOW FREEZING TEMPERATURES IN COLDER LOCATIONS EXPECTED BEFORE 
WARMING FRIDAY MORNING. 

$$

OKZ059-151500-
/O.CON.KTSA.FZ.W.0008.000000T0000Z-071115T1500Z/
PAWNEE-
INCLUDING THE CITY OF...PAWNEE
335 AM CST THU NOV 15 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PAWNEE.

TEMPERATURES THIS MORNING ARE VERY CLOSE TO THE FREEZING MARK 
AND COLDER LOCATIONS WILL LIKELY DIP BELOW FREEZING AROUND OR 
JUST AFTER SUNRISE THIS MORNING. 

$$
4 follow-up statements
000 
WWUS74 KTSA 151719
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CST THU NOV 15 2007

ARZ001-002-010-011-019-020-029-OKZ049-054>058-061>063-067>070-072-
074>076-160130-
/O.CON.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-
DELAWARE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE...
PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...
SALLISAW...STIGLER...WILBURTON...POTEAU
1119 AM CST THU NOV 15 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM FRIDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...
ROGERS...MAYES...DELAWARE...WAGONER...CHEROKEE...ADAIR...
MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE.

CLEAR SKIES...LIGHT WINDS AND A VERY DRY AIRMASS WILL ALLOW
TEMPERATURES TO RAPIDLY FALL BELOW FREEZING BY MIDNIGHT ACROSS
MUCH OF NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. AN INCREASE
IN SOUTH WINDS AFTER MIDNIGHT WILL RESULT IN TEMPERATURES HOLDING
STEADY IN MANY AREAS LATE TONIGHT. HOWEVER...SEVERAL HOURS OF
SUBFREEZING TEMPERATURES ARE LIKELY IN THE COLDER VALLEYS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY.
THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION.

$$
000 
WWUS74 KTSA 160051
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
651 PM CST THU NOV 15 2007

ARZ001-002-010-011-019-020-029-OKZ049-054>058-061>063-067>070-072-
074>076-161000-
/O.CON.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-
DELAWARE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE...
PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...
SALLISAW...STIGLER...WILBURTON...POTEAU
651 PM CST THU NOV 15 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...
ROGERS...MAYES...DELAWARE...WAGONER...CHEROKEE...ADAIR...
MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE.

CLEAR SKIES...LIGHT WINDS AND A VERY DRY AIRMASS WILL ALLOW
TEMPERATURES TO RAPIDLY FALL BELOW FREEZING BY MIDNIGHT ACROSS
MUCH OF NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. AN INCREASE
IN SOUTH WINDS AFTER MIDNIGHT WILL RESULT IN TEMPERATURES HOLDING
STEADY IN MANY AREAS LATE TONIGHT. HOWEVER...SEVERAL HOURS OF
SUBFREEZING TEMPERATURES ARE LIKELY IN THE COLDER VALLEYS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY.
THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION.

$$
000 
WWUS74 KTSA 160337
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
937 PM CST THU NOV 15 2007

OKZ059-060-064>066-071-073-161200-
/O.EXA.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/
PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...PAWNEE...TULSA...BRISTOW...OKEMAH...
OKMULGEE...EUFAULA...MCALESTER
937 PM CST THU NOV 15 2007

...FREEZE WARNING IN EFFECT UNTIL 9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
PAWNEE...TULSA...CREEK...OKFUSKEE...OKMULGEE...MCINTOSH...
PITTSBURG.

CLEAR SKIES...LIGHT WINDS AND A VERY DRY AIRMASS WILL ALLOW
TEMPERATURES TO RAPIDLY FALL BELOW FREEZING ACROSS MUCH OF
NORTHWEST ARKANSAS AND EASTERN OKLAHOMA. AN INCREASE IN SOUTH 
WINDS AFTER MIDNIGHT WILL RESULT IN TEMPERATURES HOLDING
STEADY IN MANY AREAS LATE TONIGHT. HOWEVER...SEVERAL HOURS OF
SUBFREEZING TEMPERATURES ARE LIKELY IN THE COLDER VALLEYS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY.
THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION.

$$

ARZ001-002-010-011-019-020-029-OKZ049-054>058-061>063-067>070-072-
074>076-161200-
/O.CON.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-
DELAWARE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE...
PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...
SALLISAW...STIGLER...WILBURTON...POTEAU
937 PM CST THU NOV 15 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...
ROGERS...MAYES...DELAWARE...WAGONER...CHEROKEE...ADAIR...
MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE.

CLEAR SKIES...LIGHT WINDS AND A VERY DRY AIRMASS WILL ALLOW
TEMPERATURES TO RAPIDLY FALL BELOW FREEZING ACROSS MUCH OF
NORTHWEST ARKANSAS AND EASTERN OKLAHOMA. AN INCREASE IN SOUTH 
WINDS AFTER MIDNIGHT WILL RESULT IN TEMPERATURES HOLDING
STEADY IN MANY AREAS LATE TONIGHT. HOWEVER...SEVERAL HOURS OF
SUBFREEZING TEMPERATURES ARE LIKELY IN THE COLDER VALLEYS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY.
THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION.


$$
000 
WWUS74 KTSA 161038
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
438 AM CST FRI NOV 16 2007

ARZ001-002-010-011-019-020-029-OKZ049-054>076-161500-
/O.CON.KTSA.FZ.W.0009.000000T0000Z-071116T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-
ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
438 AM CST FRI NOV 16 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...
PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...
OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...
SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

AREAS PROTECTED FROM THE WIND IN EASTERN OKLAHOMA AND WEST
CENTRAL AND NORTHWEST ARKANSAS ARE CURRENTLY AT OR BELOW
FREEZING. THE COLDEST REPORTING STATION IN EASTERN OKLAHOMA
AT 430 AM WAS WISTER AT 24 DEGREES. FAYETTEVILLE IN NORTHWEST
ARKANSAS WAS 26. 

TEMPERATURES ARE EXPECTED TO BE ABOVE 32 DEGREES AT ALL LOCATIONS
BY 9 AM THIS MORNING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 15, 3:16 AM CST, 19 minutes earlier.

Area forecast discussion, Nov 15, 3:16 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
316 AM CST THU NOV 15 2007

.DISCUSSION...
SEVERAL ITEMS FOR THE NEAR TERM FORECAST. WILL UPGRADED THE
FREEZE WATCH TO A FREEZE WARNING FOR LATE THURSDAY EVENING
THROUGH 9 AM FRIDAY MORNING. WILL SEE LOCAL VARIABILITY
IN TEMPERATURES DUE TO GOOD RADIATIONAL COOLING AND
LIGHT WINDS.

OTHER PROBLEM OF CONCERN IS THE RAPIDLY INCREASING
FIRE DANGER OVER THE FORECAST AREA.

FINE FUELS ARE ABUNDANT AFTER THIS YEARS ABOVE NORMAL RAINS
AND ARE RAPIDLY BECOMING DORMANT. WITH RELATIVE HUMIDITY
VALUES DIPPING BELOW 30 PERCENT FRIDAY ALONG WITH BRISK
SOUTHWEST WINDS EVEN THOUGH RED FLAG CRITERIA IS NOT MET
IN OUR AREA...CONDITIONS WILL BE CLOSEST TO RED FLAG
CRITERIA THAN THEY HAVE BEEN SINCE LAST SPRING.

HAVE CONTINUED THE PREVIOUS FORECAST WITH ONLY MINOR
CHANGES. TEMPERATURES STILL SHOWING A WARMING TREND
BACK ABOVE NORMAL FRIDAY AND OVER THE WEEKEND. MEDIUM RANGE
MODELS IN BETTER AGREEMENT THAN THEY HAVE BEEN ON LARGE TROUGH
DIGGING WEST OF THE AREA EARLY NEXT WEEK. WILL RAISE THE
POPS FOR LATE IN THE FORECAST A LITTLE WITH THE INCREASING
CONFIDENCE IN THE MODELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  39  68  45 /   0   0   0   0
FSM   61  31  67  42 /   0   0   0   0
MLC   59  36  71  44 /   0   0   0   0
BVO   56  30  66  38 /   0   0   0   0
FYV   53  29  60  38 /   0   0   0   0
BYV   53  29  62  43 /   0   0   0   0
MKO   57  32  68  42 /   0   0   0   0
MIO   56  32  65  42 /   0   0   0   0
F10   57  35  69  46 /   0   0   0   0
HHW   62  36  69  49 /   0   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 9 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ063.

     FREEZE WARNING FROM 11 PM THURSDAY TO 9 AM FRIDAY FOR OKZ049-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ072-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING UNTIL 9 AM THURSDAY FOR ARZ001-ARZ002.

     FREEZE WARNING FROM 11 PM THURSDAY TO 9 AM FRIDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...17
LONG TERM....15
Hazardous weather outlook, Nov 14, 7:12 PM CST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
712 PM CST WED NOV 14 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
711 PM CST WED NOV 14 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

DISCUSSION...
THE NORTH WINDS IN THE WAKE OF THE COLD FRONT THAT MOVED
THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLIER
TODAY HAVE BEGUN TO DIMINISH AS HIGH PRESSURE CONTINUES
TO BUILD INTO THE REGION. CLEARING SKIES AND COLDER
TEMPERATURES ARE EXPECTED ACROSS THE AREA OVERNIGHT.
LOW TEMPERATURES WILL GENERALLY BE IN THE 30S THURSDAY
MORNING WITH THE EXCEPTION OF EXTREME SOUTHEAST OKLAHOMA
WHERE READINGS IN THE LOWER 40S ARE EXPECTED. A FREEZE WARNING
HAS BEEN POSTED FOR PORTIONS OF NORTHEAST OKLAHOMA AND EXTREME
NORTHWEST ARKANSAS FOR LATE TONIGHT AND EARLY THURSDAY MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FREEZE WATCH HAS BEEN ISSUED FOR MUCH OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS FOR THURSDAY NIGHT INTO FRIDAY MORNING
WITH LOW TEMPERATURES EXPECTED TO BE BELOW FREEZING MAINLY
EAST OF BARTLESVILLE TO MUSKOGEE TO ANTLERS LINE.

THERE IS A SLIGHT CHANCE OF RAIN SATURDAY INTO SUNDAY AS AN
UPPER LEVEL LOW CURRENTLY OFF THE MEXICAN COAST MOVES ACROSS
TEXAS.

THERE WILL BE ANOTHER CHANCE OF RAIN SHOWERS TUESDAY AS A COLD
FRONT MOVES ACROSS THE CENTRAL AND SOUTHERN PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 12:28 PM CSTFire Weather WatchTSABenton, Carroll, Madison, Washington16 hr

Nearby

Freeze Warnings in Oklahoma, 2007Freeze Warnings in Arkansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.